# SDR JR2R20220908719

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86347
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000591
- Aircraft time: 13,516 hours, 7,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 17117040452
- Condition: Chafed
- Location: Zone 600
- Part time: 13,516 hours, 7,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING LEADING EDGE HAS AN INDENTION ON THE SKIN JUST OUTBOARD OF THE #2 ENGINE PYLON
